Repositorio de producción científica de la Universidad de Sevilla

Représentations lisses modulo ℓ de GLm(D)

 

Advanced Search
 
Opened Access Représentations lisses modulo ℓ de GLm(D)
Cites

Show item statistics
Icon
Export to
Author: Mínguez Espallargas, Alberto
Sécherre, Vincent
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2014-03-15
Published in: Duke Mathematical Journal, 163 (4), 795-887.
Document type: Article
Abstract: Soit F un corps localement compact non archimédien de caractéristique résiduelle p, soit D une algèbre à division centrale de dimension finie sur F et soit R un corps algébriquement clos de caractéristique différente de p. Nous classons les représentations lisses irréductibles de GLm(D), m⩾1, à coefficients dans R en termes de multisegments, ce qui généralise des travaux de Zelevinski, Tadić et Vignéras. Nous prouvons que toute R-représentation irréductible de GLm(D) a un unique support supercuspidal, et nous obtenons ainsi deux classifications: l’une par les multisegments supercuspidaux, qui classe les représentations en fonction de leur support supercuspidal; l’autre par les multisegments apériodiques, qui classe les représentations en fonction de leur support cuspidal. Ces constructions sont effectuées de façon purement locale, et font un usage substantiel de la théorie des types. Let F be a non-Archimedean locally compact field of residue characteristic p, let D be a finite-dimensional central division F-algebra, and let R be an algebraically closed field of characteristic different from p. We classify all smooth irreducible representations of GLm(D) for m⩾1, with coefficients in R, in terms of multisegments, generalizing works by Zelevinski, Tadić, and Vignéras. We prove that any irreducible RR-representation of GLm(D) has a unique supercuspidal support and thus get two classifications: one by supercuspidal multisegments, classifying representations with a given supercuspidal support, and one by aperiodic multisegments, classifying representations with a given cuspidal support. These constructions are made in a purely local way, with a substantial use of type theory.
Cite: Mínguez Espallargas, A. y Sécherre, V. (2014). Représentations lisses modulo ℓ de GLm(D). Duke Mathematical Journal, 163 (4), 795-887.
Size: 572.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/47619

DOI: 10.1215/00127094-2430025

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)